Limit behavior of the hybrid approximation of Stochastic Process Algebras

TitleLimit behavior of the hybrid approximation of Stochastic Process Algebras
Publication TypeConference Paper
Year of Publication2010
AuthorsBortolussi L
EditorAl-Begain K., Fiems D., Knottenbelt W.J.
Conference Name17th International Conference on Analytical and Stochastic Modeling Techniques and Applications (ASMTA 2010)
Pages367–381
Date Published16, 2010
PublisherSpringer-Verlag
Keywordslimit theorems, Piecewise Deterministic Markov Processes, stochastic concurrent constraint programming, stochastic hybrid systems, Stochastic process algebras
Abstract

We investigate the limit behavior of a class of stochastic hybrid systems obtained by hybrid approximation of Stochastic Concurrent Constraint Programming (sCCP). We prove that a sequence of Continuous Time Markov Chain (CTMC), constructed from sCCP programs parametrically with respect to a notion of system size, converges a.s., in the limit of divergent size, to the hybrid approximation.

Notes

Supplementary material is avaiable as an appendix in the pdf of the paper.

URLhttp://www.springerlink.com/content/e866lj737n011l42/
DOI10.1007/978-3-642-13568-2_26